# SDR CA030825008

- Difficulty date: July 26, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,122 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 212030161001
- Condition: Broken
- Location: Tailboom
- Part time: 13,319 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE CREW FELT A (POP) ON THE AIRCRAFT WITH NO OTHER INDICATIONS. NO WARNING LIGHTS, NO CONTROL OR HANDLING PROBLEMS. AFTER LANDING, THE ENGINEER CARRIED OUT HIS ROUTINE (BEFORE FLIGHT) INSPECTION.  LOOKING AT THE TAILBOOM TO FUSELAGE ATTACH FITTINGS, HE FOUND THE FITTING P/N 212-030-161-001 BROKEN IN HALF. DETAILED INSPECTION AFTER REMOVING THE TAILBOOM FOUND THE UPPER LT CAP ANGLE P/N 212-030-191-001 UNDER THE UPPER ATTACHMENT FITTING CRACKED.
